, you have insulted me on a deep and personal level,
and I will do my best to explain how in a calm and reasonable manner.
no one is "inflicting" anything on anyone. This is a clinical study aid given to students who volunteered, with the consent of their parents, for the exclusive purpose of improving their ability to focus on the study materials. It is, in affect, no different from myself taking a pill of amphetamine salts and antidepressants each morning to allow me to go through a day without A) Falling asleep on the desk, B) Being incredibly impulsive, or C) Inflicting physical harm on myself because I'm bored.
What you are implying here is that this IV, a medically calibrated and extensively tested study aid, should not be used for the entirely benign purpose of improving education. These children need this IV to remain focused on their schoolwork, just as I need my amphetamines and antidepressants to remain in control of my own impulses. Your implication is, effectively, that I should stop taking the one thing keeping me sane, because it is "immoral," or "wrong," and this is extremely insulting to me on an emotional and personal level.